# SDR SOKF2024061400151

- Difficulty date: June 15, 2024
- Submitted: June 15, 2024
- Operation: Air carrier
- Aircraft: N689TA
- Make and model: Airbus A320-214
- Aircraft serial: 5333
- Aircraft time: 36,258 hours, 13,923 cycles
- Engine: Cfmint CFM565B43
- Engine time: 36,258 hours, 13,923 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: MX760646
- Condition: Faulty
- Location: Hyd System
- Part time: 36,258 hours, 13,923 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING THE CRUISE PHASE OF AIRCRAFT N689TA ON FLIGHT AV665 ON JUNE 13, 2024, ROUTE FROM JFK TO SAP, THE PILOT REPORTS THAT THE AIRCRAFT DISPLAYS "SYSTEM GREEN 3050PSI / SYSTEM BLUE 3050PSI / SYSTEM YELLOW 3250PSI" ON THE SCREEN. THE PILOT, IN AGREEMENT WITH THE MAINTENANCE CONTROL CENTER, MADE THE DECISION TO DIVERT THE AIRCRAFT TO THE SAL MAINTENANCE BASE.  IN ACCORDANCE WITH THE TROUBLESHOOTING PERFORMED THE YELLOW ENGINE PUMP WAS REMOVED AND REPLACED USING THE AMM 29-13-51-000-004-A/400-004-A REV 68. ADDITIONALLY A BLEEDING OF THE SYSTEMS WAS PERFORMED IAW AMM SUBTASK 29-13-51-870-054A REV 68 AND OPERATIONAL TEST OF THE TRUST REVERSER SYSTEM IAW AMM TASK 78-31-00-710-042-A REV 68.
